# SDR SWAA2022081224207

- Difficulty date: June 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 663 VAPOR BARRIER DOUBLER LBL 6 TO LBL 30 IS CRACKED / [01] FABRICATED DOUBLER ON CUSTOMER RO NO 874526-SWA. LOCATED AND DRILLED IAW SRM 51-40-05-0G-0. REQ OK TO TREAT AND PRIME;[02] VERIFIED CORRECTVE ACTION 1. OK TO TREAT AND PRIME;[03] VERUFIED APPLICABILITY: NOT FOUND ALLOWABLE DAMAGE FOR DOUBLER ON SRM; REPAIR BY REPLACEMENT PART IAW SRM 51-10-02-0G-0 PARA. 9;[04] APPLIED CHEMICAL CONVERSION AND PRIME IAW SOPM 20-40-03 AND SRM 51-20-01-0G-0;[05] VERIFIED CORRECTIVE ACTION 3 AND 4
